# SDR SWAA2022013154916

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND LBL45 FWD GALLEY AND LAV ; 2021-567197 / [01] REPLACED NEW WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND LBL45 FWD GALLEY AND LAV. IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG#141A5400 SHEET 26 REV -; SEE INDIVIDUAL SIGN OFF BELOW.; [02] TASK COMPLETED; RII ; SEE INDIVIDUAL SIGN OFF BELOW.
